Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does hand practice effect hair lossing problem

Premium Questions

doctor1 MD

'm experiencing regarding my problems with reading and the tremors and hand coordination, it sounds a little bit ... problems, the tremor and the hand coordination problems, on a psychological basis, which would imply that I ...

doctor1 MD

experienced in my hands and legs. I have attached a document where you have listed out the problem ... that do not give any side effects on my skin, hair, weight or kidneys. I made up my mind to get rid of my ...

doctor1 MD

My uncles left hand stopped moving/responding. I am attaching his report. Whats causing the problem and whats the solutiom please? ...

doctor1 MD

my husband suffers severe itching in hands andfeet and then trows up and has severe diarrhea and is getting worse doctor says he has a thickening of his terminal ileum can that be some side effects ...

doctor1 MD

My son is taking adderall for ADHD , I have noticed lately that his hands and feet have a purplish color to them and are very cold! I read somewhere that circulation problems is a side effect of adderall ...

Public Forum Discussions

doctor1 MD

How to recover pure health after hand practice? Hello doctor , i hope your fine and my problem ... about the problems and side effects of doing so , sir i want to lnow that how can i overcome this habit ...

doctor1 MD

Dear Doctor, My maid has a skin problem for past 8 months she has these bruises like acnes which come up and sometimes bleed on hands face . And there has been loss of hair also all these while . . We ...

doctor1 MD

hello sir This is Akshay and want to speak you a quetion... actually sir i dot like to do hand practice I hate it bUt some of mine had said to me that it is important to do hand practice within 1 mounth ...

doctor1 MD

Hello doctor , i hope your fine and my problem is that i am habitual of hand practise and it is to such extent that i perform 2-3 times a day, i heard about the problems and side effects of doing so , sir i ...

doctor1 MD

having these headaches my hands and feet go numb everyday as well. Sometimes I experience a tingling sensation but other times it just numb. My right side is mostly effected by the numbness. I went to the ER ...

doctor1 MD

I had a problem in my right hand, it started witha thyroid imbalance initially. I find it difficult ... medicines are not proving effective enough at this stage. Inspite of the fact that my T3,T4 and TSH are well ...

doctor1 MD

i am 38 yrs old igot this hand shivering problem when iwas in4th std while giving the speech till now iam suffering this problem now i am taking patanjali medicine but no effect on it ihave two ...

doctor1 MD

hi.i m having some problem now a days.when ever i put my hands in my pocket or place my hands ... but effect on my hand is severe,n that redish ness ends for 10 to 15 mins.could u please let me what exactly ...

doctor1 MD

How to recover pure health after hand practice? Hello doctor , i hope your fine and my problem ... about the problems and side effects of doing so , sir i want to lnow that how can i overcome.. ...

doctor1 MD

hi , i m having a few problems am 19 , male, a year ago i started losing weight dropped from 98kg to 69kg .. right now am losing hair and its really obvious, and am having lightheadness whenver i stand ...

Mobile Questions and Answers

doctor1 MD

There is no side effect of hand practice so nothing is needed to recover.

doctor1 MD

Hi dear, there is no side effects of hand practice. you can do masturbation when ever you want to do. not to worry. Thank you

doctor1 MD

Hand Practice has no side effects. However excess of everything is bad.